# SDR ASAA2016092118095

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,889 hours, 3,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. LIGHT EXTINGUISHES WHEN THE MASTER CAUTION SYSTEM IS RESET. ACFT GROUNDED. ACCOMPLISHED LEFT PACK TEMP CONTROL BITE, IAW 21-61-00. FOUND FAULT LEFT RAM AIR SENSOR LOGGED ONE TIME IAW FIM 21-62 TASK 821. CLEARED FAULT, GROUND RAN LEFT PACK FOR 1 HOUR. NO FAULTS NOTED. ACCOMPLISHED LEFT PACK TEMP CONTROL BITE AGAIN, IAW FIM 21-62 TASK 801.
